On the non-degenerate solutions of quasi-linear elliptic boundary value problems

M. I. Vishik, Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
JournalUspekhi Matematicheskikh Nauk
Volume41
Issue number4
Publication statusPublished - 1986

Cite this

@article{6c2110e857b64dafbef89fd44a3e2dae,
title = "On the non-degenerate solutions of quasi-linear elliptic boundary value problems",
author = "Vishik, {M. I.} and Sergei Kuksin",
year = "1986",
language = "English",
volume = "41",
journal = "Uspekhi Matematicheskikh Nauk",
issn = "0036-0279",
publisher = "IOP Publishing",
number = "4",

}

On the non-degenerate solutions of quasi-linear elliptic boundary value problems. / Vishik, M. I.; Kuksin, Sergei.

In: Uspekhi Matematicheskikh Nauk, Vol. 41, No. 4, 1986.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the non-degenerate solutions of quasi-linear elliptic boundary value problems

AU - Vishik, M. I.

AU - Kuksin, Sergei

PY - 1986

Y1 - 1986

M3 - Article

VL - 41

JO - Uspekhi Matematicheskikh Nauk

JF - Uspekhi Matematicheskikh Nauk

SN - 0036-0279

IS - 4

ER -